# SDR 20000615AP007

- Difficulty date: November 11, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND .375 INCH CRACK AT LT WING FIXED L/E CUTOUT ABOVE NR 4 SLAT OUTBOARD TRACK. TRIMMED OUT DAMAGED SKIN AND FABRICATED DOUBLER AND FILLER, INSTALLED REPAIR PER SRM 57-30-4, PAGE 6.  (M)
